# SDR SWAA2022021529232

- Difficulty date: April 14, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 31,665 hours, 18,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap Seal
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON CAP STRIP BS 792; RBL 25; WL 156 / NO ALLOWABLE DAMAGE LIMITS GIVEN IN SRM FOR THIS PART. FABRICATED NEW CAPSTRIP IAW SRM 51-30-01-0G-0 AND DWG 453A2611. INSTALLED NEW CAPSTRIP AT BS792; R BL25; WL 156 IAW SOPM 20-50-01. 92115U 14APR18
